# SDR REXA2022070501434

- Difficulty date: May 8, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N917XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15155
- Aircraft time: 32,983 hours, 22,625 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Sill
- Part number: MM67035655003
- Condition: Corroded
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LOWER SILL HAS MULTIPLE AREAS OF CORROSION WITH A MAX DEPTH OF .011"	REPLACED AFT CARGO DOOR LOWER SILL
